# SDR SWAA2022031002783

- Difficulty date: June 7, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE L/H 663 VAPOR BARRIER BULKHEAD REPAIR FOUND CRACKED SEAL RETAINER. / REMOVED SEAL RETAINER FROM VAPOR BARRIER STA 663 L/H IBL15-LBL25 IAW SRM N737NG 51-40-02-0G-02; VERIFIED PN 111A1512V1 IAW B737 DRW 111A1000 REV:F. INSTALLED A NEW SEAL RETAINER & SEAL IAW SRM B737NG 51-40-02-0G-02
